Non-overlapping control systems on $Aff(R)$
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 163-170
Youn Ki Chae and Yong Do Lim
Kyungpook National University and Kyungpook National University
Keywords : control system
MSC numbers : 54H15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd